default-icon
Tired and no energy always
Sir am suffering from anxiety past 4 years. Now my condition is better for anxiety. Am taking a anti deppressent tablet in KMC hospital. Now my physical condition is No energy, tired always.. Confusion, difficult concentration. Now recently am take hormone test. Finally report testoterone 1000.10 range. But am not feeling well physically and mentally... What's my problem sir...? Kindly give me a solution doctor.
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Need detailed history and evaluation for better treatment
Next Steps
take online consultation for treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +198
Consult with a doctor
Online now
This can be a probably a side effect of your medications or may be some other probalme linked with anxiety. Consult your treating psychiatrist for a better solution as he must be knowing your story in detail.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.